# SDR CALA2025031402805

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N77542
- Make and model: Boeing 737824
- Aircraft serial: 63647
- Aircraft time: 23,529 hours, 8,631 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hose
- Part number: 95850T0214FFN
- Part serial: 78570
- Condition: Leaking
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ELEC 1 LOW PRESSURE LIGHT LIGHT ON B SYSTEM HYDRAULIC RESERVOIR PARTIALLY DRAINED. SEE LOG PAGE 4146463 FOR HYDRAULIC FLUID REPLENISH. REPLACED B SYS. HYD PUMP SEE L/P 4146406, REPLACED HYD LINE AND COUPLER SEE L/P 4146345, 4146295. REPLACED SYS B HYD LOW PRESSURE SWITCH SEE L/P 4146699.   HYD LINE FROM B SYSTEM PUMP TO QUICK DISCONNECT COUPLER REMOVED. REPLACED HYDRAULIC LINE FROM B SYS. ELECTRIC PUMP TO QD COUPLERREF AMM 20-50-11. PERFORMED PRESSURIZED LEAK CHECK REF AMM 29-11- 00. NO LEAKS NOTED.
